RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ural Math. J., 2017, Volume 3, Issue 1, Pages 33–43 (Mi umj30)  

Dispersive rarefaction wave with a large initial gradient

Alexander E. Elbert, Sergey V. Zakharov

Krasovskii Institute of Mathematics and Mechanics of Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russia

Abstract: Consider the Cauchy problem for the Korteweg-de Vries equation with a small parameter at the highest derivative and a large gradient of the initial function. Numerical and analytical methods show that the obtained using renormalization formal asymptotics, corresponding to rarefaction waves, is an asymptotic solution of the KdV equation. The graphs of the asymptotic solutions are represented, including the case of non-monotonic initial data.

Keywords: The Korteweg-de Vries, Cauchy problem, Asymptotic behavior, Rarefaction wave.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00322
This research was supported by RFBR grant No. 14-01-00322


DOI: https://doi.org/10.15826/umj.2017.1.002

Full text: PDF file (258 kB)
Full text: https:/.../68
References: PDF file   HTML file

Bibliographic databases:

Language:

Citation: Alexander E. Elbert, Sergey V. Zakharov, “Dispersive rarefaction wave with a large initial gradient”, Ural Math. J., 3:1 (2017), 33–43

Citation in format AMSBIB
\Bibitem{ElbZak17}
\by Alexander~E.~Elbert, Sergey~V.~Zakharov
\paper Dispersive rarefaction wave with a large initial gradient
\jour Ural Math. J.
\yr 2017
\vol 3
\issue 1
\pages 33--43
\mathnet{http://mi.mathnet.ru/umj30}
\crossref{https://doi.org/10.15826/umj.2017.1.002}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=MR3684222}
\elib{https://elibrary.ru/item.asp?id=29728772}


Linking options:
  • http://mi.mathnet.ru/eng/umj30
  • http://mi.mathnet.ru/eng/umj/v3/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Ural Mathematical Journal
    Number of views:
    This page:152
    Full text:47
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021